# SDR SWAA2023121521593

- Difficulty date: November 15, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 55,418 hours, 28,473 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUTOUT FWD SHIELD RBL 21' BETWEEN STA 420-440 UPPER SURFACE CORROSION<[01] REMOVED CORROSION AT FWD CARGO COMPARTMENT STA 490 TO STA 500A;RH AFT SHIELD SUPPORT AND FOUND WITHIN ALLOWABLE DAMAGE LIMITS AS PER REF SRM 53-30-15-1A-1 RESTORED ORIGINAL FINISHING AS PER REF SRM 51-20-01-0G-0;[02] CORRECTION TO STEP 1; SHOULD READ: REMOVED CORROSION AT FWD CARGO DOOR CUTOUT RH FWD SHIELD SUPPORT STA 420 TO STA 440 AND FOUND WITHIN ALLOWABLE DAMAGE LIMITS AS PER REF SRM 53-30-15-1A-1. RESTORED ORIGINAL FINISHING AS PER REF SRM 51-20-01-0G-0 AND AMM 51-21-72-370-804.;[03] VERIFIED STEP 1; 2
